AMS Bookstore LOGO amslogo
Return to List  Item: 1 of 1   
The Meromorphic Continuation and Functional Equations of Cuspidal Eisenstein Series for Maximal Cuspidal Subgroups
Shek-Tung Wong
SEARCH THIS BOOK:

Memoirs of the American Mathematical Society
1990; 210 pp; softcover
Volume: 83
ISBN-10: 0-8218-2486-4
ISBN-13: 978-0-8218-2486-3
List Price: US$30
Individual Members: US$18
Institutional Members: US$24
Order Code: MEMO/83/423
[Add Item]

Request Permissions

Powered by MathJax
Return to List  Item: 1 of 1   

  AMS Home | Comments: webmaster@ams.org
© Copyright 2014, American Mathematical Society
Privacy Statement

AMS Social

AMS and Social Media LinkedIn Facebook Podcasts Twitter YouTube RSS Feeds Blogs Wikipedia